# SDR IPXA09M56254

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IN PASSENGER AREA LOST VACUUM SEAL.  REMOVED AND REPLACED PBE IN COURIER AREA. REF MM 35-31-01-4.
